# SDR CA110201007

- Difficulty date: January 19, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 24,133 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Keel
- Part number: 1014100529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VISUAL INSPECTION OF THE NOSE KEEL RIBS P/N 101-410052-9 AND 101-410079-1 REVEALED CRACKS AT UPPER FWD CORNERS OF THE FORWARD GEAR DOOR HINGE CUTOUTS.
